# SDR SWAA2021033053108

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF INTERCOSTAL BS 264- BS 268; RBL 11; WL 208 / 'DAMAGE REPAIRED PER EA 21-153-00781 REV IR (ATS ER 21-01445 REV IR). REFER TO NRC U279446 FOR TRACKING.'
